MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SPYGLASS? RETRIEVAL BASKET; DISLODGER, STONE, BILIARY

BOSTON SCIENTIFIC CORPORATION SPYGLASS? RETRIEVAL BASKET; DISLODGER, STONE, BILIARY
Model Number M00546550
Medical Device Problem Codes Break (1069); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a spyglass retrieval basket was used during a procedure performed on (b)(6) 2025.It was reported that the wire got disconnected.It is unknown how the procedure was completed.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Block h11: imdrf device code a0401 captures the reportable event of basket wire break.
 
Additional Manufacturer Narrative
Block b5 describe event or problem, e1 initial reporter title, e2 health professional, e3 occupation, block g2 report source, ad block h6 impact code has been updated based on additional information received on june 8, 2025.Block h11: imdrf device code a0401 captures the reportable event of basket wire break.
 
Event or Problem Description
It was reported to boston scientific corporation that a spyglass retrieval basket was used during a procedure performed on (b)(6) 2025.It was reported that the wire got disconnected.It is unknown how the procedure was completed.There were no patient complications as a result of this event.***additional information received on june 8, 2025*** it was the basket wires that got disconnected but still attached to the device.The problem occurred during an endoscopic retrograde cholangiopancreatography (ercp) procedure inside the patient.The anatomy was the common bile duct.The procedure was completed with another of the same device.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of basket wire break.Block h11: the returned trapezoid rx was analyzed, and it was found that the sheath was kinked and bent.Additionally, the distal part of the sheath was observed damaged.During functional testing, the basket and the wire was observed to be not broken since it was possible to extend and retract the basket.The reported event of basket wire break was not confirmed.Based on all available information, it is most likely that procedure factors such as handling of the device and the force applied by the physician could have caused the damages in the device.The conclusion is acceptable because the adverse event occurred during the procedure, and the device had no influence on the event.This event will be classified as "adverse event related to procedure".Since the basket wires were found not broken, the most probable cause of the reported event basket wire break is "no problem detected".
 
Event or Problem Description
It was reported to boston scientific corporation that a spyglass retrieval basket was used during a procedure performed on (b)(6) 2025.It was reported that the wire got disconnected.It is unknown how the procedure was completed.There were no patient complications as a result of this event.***additional information received on june 8, 2025*** it was the basket wires that got disconnected but still attached to the device.The problem occurred during procedure inside the patient.The anatomy was the common bile duct.The procedure was completed with another same device.
 
Additional Manufacturer Narrative
E1 (initial reporter email address) has been updated based on the additional information received on october 20, 2025.H6: imdrf device code a0401 captures the reportable event of basket wire break.H11: the returned trapezoid rx was analyzed, and it was found that the sheath was kinked and bent.Additionally, the distal part of the sheath was observed damaged.During functional testing, the basket and the wire was observed to be not broken since it was possible to extend and retract the basket.The reported event of basket wire break was not confirmed.Based on all available information, it is most likely that procedure factors such as handling of the device and the force applied by the physician could have caused the damages in the device.The conclusion is acceptable because the adverse event occurred during the procedure, and the device had no influence on the event.This event will be classified as "adverse event related to procedure".Since the basket wires were found not broken, the most probable cause of the reported event basket wire break is "no problem detected".
 
Event or Problem Description
It was reported to boston scientific corporation that a spyglass retrieval basket was used during a procedure performed on (b)(6) 2025.It was reported that the wire got disconnected.It is unknown how the procedure was completed.There were no patient complications as a result of this event.Additional information received on june 8, 2025: it was the basket wires that got disconnected but still attached to the device.The problem occurred during procedure inside the patient.The anatomy was the common bile duct.The procedure was completed with another same device.

Brand Name
SPYGLASS? RETRIEVAL BASKET
Common Device Name
DISLODGER, STONE, BILIARY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key22157341
Report Number3005099803-2025-02577
Device Sequence Number12585926
Product Code LQR
UDI-Device Identifier08714729965886
UDI-Public(01)08714729965886(17)260401(10)33735686
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K071066
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2026
Device Model NumberM00546550
Device Catalogue NumberM00546550
Device Lot Number0033735686
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2025
Supplement Date Received by Manufacturer06/08/2025
08/07/2025
10/20/2025
Initial Report FDA Received Date06/06/2025
Supplement Report FDA Received Date07/02/2025
09/02/2025
10/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown